# SDR 2010FA0000011

- Difficulty date: December 19, 2009
- Submitted: January 8, 2010
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: 1051676
- Part serial: 0817
- Condition: Failed
- Location: Magneto
- Part time: 10 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDENSER SERIES CIRCUIT OPENED UP INTERNALLY SHORTLY AFTER INSTALLATION OF CONDENSER.  (APPROX 10 HRS TIS ON PART) CONDENSER FAILURE CAUSED POINTS TO BURN, MELTING OF CAM FOLLOWER, AND NO SPARK OUTPUT FROM THIS MAG.  HAVE SEEN NUMEROUS CASES OF SAME PROBLEM RECENTLY, CONDENSERS PN 10-51676.  THIS FAILURE IS VERY DANGEROUS SINCE IT WILL RESULT IN NO MAGNETO SPARK OUTPUT.  MFG HAS BEEN NOTIFIED OF THIS DEVELOPING TREND.
